# SDR C2XA03IA002

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500109
- Part serial: 1925
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH-  DURING DESCENT THE CREW NOTED THAT THE PILOTS WINDSHIELD CRACKED, EMERGENCY WAS DECLAIRED, AND, THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED, and, REPLACED THE CAPTAIN'S WINDSHIELD, PERFORMED A OPERATI9ONAL CHECK,and, LEAK CHECK, NO DEFECTS NOTED, and, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
